# SDR AALA201507279009

- Difficulty date: July 24, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 22,896 hours, 7,837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE INDICATION HAS LOW PRESSURE & CAUTION ON FLIGHT ATTENDANT PANEL.  R & R SERVICE VALVE IAW AMM 52-22-00-614-002-A.  LEAK CHECKED OK AT THIS TIME.
